# SDR 05FDEA01482

- Difficulty date: May 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, STA 1536 LONGERON 49L SPLICE FOUND CRACKED A5A7114-511.  CRACKED LONGERON 49L SPLICE REMOVED AND REPLACED WITH NEW FABRICATED SPLICE PER DWG A5A7114 AND SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
